Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What can cause severe discomfort and diarrhea even after 3 courses of medicine ?

My sister is 31 yr old weighing now 67 kgsShe is suffering from diahhorea sand vomiting since second July.She was admitted in hospital on 3rd July and was given regular treatment with IV - Metrogyl,Zaomycin,ondem,Pan4.She was discharged after 5 days but still she complained of abdominal pain and vomiting sensation and loose stomach.After two days she was agin readmitted and given same dose and again dischareged after 5 days. Still she has same symptoms.One week before She was dignosed in stool sample for blood and Balantidium coli .Then she stareted taking Enetquinol twice a day .After two days she again got diahhorea so the doctor incresed the dose to 6 tablest in day .Now 2 days have paseed and still she is very restless complainig of pabdominal pain,vomiting sensation,loose stools.She is only on liquis that also very less.Please advise
Asked On : Sat, 30 Jul 2011
Answers:  3 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

She might be suffering from gastoenteritis, infection of the stomach lining. You may give her Nux vomica 200, three times a day for a week and she will be all right. It is a homeopathic remedy and will help her naturally.


Dr. Ritu Sandhu
Answered: Tue, 2 Aug 2011
  Anonymous's Response
welcome to health care magic
please go for an ultarsound of lower abdomen ,it will help in making diagnosis.the symptoms shows it is intestinal worms infection ,ulcerative colities,with medicine start giving her ohalf glass of lauki juice .it will help her .please consult gud physician.
take care
Answered: Sat, 30 Jul 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, B.coli produse chronic diarreha, abdominal pain , colitis. stool is liquid form or tinched with blood. DRUG OF CHOICE OF THIS TYPE OF INFECTION IS TETRACYCLIN, along with it you can give DHQ n metrnidazol. but you have to give tetracyclin. discuss it with your doc n start proper treatment.
Dr aseem
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor